Geometry & Topology
- Geom. Topol.
- Volume 14, Number 4 (2010), 2077-2101.
Planar open books, monodromy factorizations and symplectic fillings
We study fillings of contact structures supported by planar open books by analyzing positive factorizations of their monodromy. Our method is based on Wendl’s theorem on symplectic fillings of planar open books. We prove that every virtually overtwisted contact structure on has a unique filling, and describe fillable and nonfillable tight contact structures on certain Seifert fibered spaces.
Geom. Topol., Volume 14, Number 4 (2010), 2077-2101.
Received: 17 December 2009
Accepted: 13 August 2010
First available in Project Euclid: 21 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 57R17: Symplectic and contact topology
Secondary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx]
Plamenevskaya, Olga; Van Horn-Morris, Jeremy. Planar open books, monodromy factorizations and symplectic fillings. Geom. Topol. 14 (2010), no. 4, 2077--2101. doi:10.2140/gt.2010.14.2077. https://projecteuclid.org/euclid.gt/1513883514